How To Stop Using Night Cream That Contains Mercury?
So, I want to ask, I have been using night cream for a year and I just realized that in my night cream, there is mercury, my face is often red on the cheeks, and if I stop using it, it will break up. I will stop my facial skin from becoming black, I will emerge and it won’t be like my old skin. I beg for information, how do I stop from the cream and get rid of the poison poison?
Hello, thank you for the question to HealthReplies.com.
to stop the night cream that contains mercury, you really have to stop it as soon as possible so as not to further harm your skin. If your facial skin becomes black and bruntusan, you can immediately consult with the nearest skin specialist.
Bahya mercury, among others, can damage the layers of the skin and use in a very long period of time can cause the formation of cancer cells in the skin. So as much as possible to immediately stop the cream.
Things you can do:
1. Stop using face creams that contain mercury
2. Wash your face regularly with face soap without scrub
3. Immediately consult directly with a dermatologist
thus hopefully useful